# SDR CALA2018012200289

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 53,761 hours, 16,413 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-40-00. OPS CHECKED GOOD.
